# SDR PIDA07001

- Difficulty date: January 10, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 53,858 hours, 27,283 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL-OUT, CONTROLLER OBSERVED SMOKE FROM LEFT WHEEL AREA.  FOUND BRAKE HYDRAULIC LINE "B" NUT LOOSE AND LEAKING HYDRAULIC FLUID ONTO BRAKE.  TIGHTENED NUT AND LEAK AND OPS CHECKED BRAKE.  NO FURTHER INCIDENTS.
